# SDR SWAA041380

- Difficulty date: May 14, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 62,711 hours, 68,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND FUSELAGE SKIN AT BS 437, AFT OF RADIO ALT ANTENNA, CRACKED.  REPAIRED SKIN PER EA.
